# SDR ALG2005F00039

- Difficulty date: July 16, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- Engine: Allsn 250C30S
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS3476110
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON PRE START, NR 1 ENGINE FIRE TEE HANDLE LIGHTS WOULD NOT TEST IN FORWARD POSITION.  THE MECHANIC REMOVED AND REPLACED THE FAULTY CONNECTOR AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER OPERATIONAL CHECK OF THE SYSTEM.  (K)
